# SDR CA030527001

- Difficulty date: May 21, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing A75N1
- Aircraft time: 895 hours
- Engine: Cont R670*
- Propeller: Snsnch W96JB
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS FOUND TO BE CRACKED BETWEEN LAMINATIONS, INSIDE THE INTERNAL HUB. MANUFACTURER INDICATES THIS MAY HAVE BEEN CAUSED BY MOISTURE CONTENT FLUCTUATIONS, WHICH WOULD CAUSE INCONSISTANT PROP TORQUE SETTINGS.THERE WAS NO EVIDENCE OF A LOOSE PROP.  PROP WAS ALSO QUITE OLD.  REPLACED WITH NEW.
